# SDR DALA2023090507226

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CRACK FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE 263, AA 5716-01017, SB A330-57-3115 REV 02, AD 2019 -16-07 CRACK DIRECTIONS ARE 2 OCLOCK AND 6 OCLOCK VIEW LOOKING AFT, DEPTH IS 0.203 INCH APPROX. ON RH SIDE. CORRECTIVE ACTION: ACCOMPLISHED WITH ER/A 611088-14AD. ACCOMPLISHED REPAIR INSTRUCTIONS ON CENTER WING FRAME 40 BULKHEAD HOLE #263 RH SIDE. (2948365)
